# SDR CHQA200500034

- Difficulty date: February 16, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 7,712 hours, 6,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EGRESS LIGHT IS INOP.  RELAMPED RIGHT OVERWING EMERGENCY EGRESS LIGHT IAW EMB 140 MM 33-50-07.
